Open Access
Translator Disclaimer
February, 1975 The Comparison Method for Stochastic Processes
G. L. O'Brien
Ann. Probab. 3(1): 80-88 (February, 1975). DOI: 10.1214/aop/1176996450

Abstract

A relationship between the path structure of two real discrete time stochastic processes is deduced from inequalities between their transition functions. The approach is to define processes equivalent to the two on a common space so that pointwise inequalities are possible. An iterated logarithm type law for random walks is given as a particular application of the general method.

Citation

Download Citation

G. L. O'Brien. "The Comparison Method for Stochastic Processes." Ann. Probab. 3 (1) 80 - 88, February, 1975. https://doi.org/10.1214/aop/1176996450

Information

Published: February, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0302.60037
MathSciNet: MR370768
Digital Object Identifier: 10.1214/aop/1176996450

Subjects:
Primary: 60G17
Secondary: 60J05 , 60J15

Keywords: Discrete time stochastic processes , Markov processes , Random walks , Stochastic monotonicity

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.3 • No. 1 • February, 1975
Back to Top